On weighted estimates of high-order Riesz-Bessel transformations generated by the generalized shift operator


Ekincioglu İ., Serbetci A.

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol.21, no.1, pp.53-64, 2005 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1007/s10114-004-0323-5
  • Journal Name: ACTA MATHEMATICA SINICA-ENGLISH SERIES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.53-64
  • Keywords: reneralized shift operator, Riesz-Bessel transformations

Abstract

In this paper, we establish sufficient conditions on weights which ensure that high-order Riesz-Bessel transformations generated by the generalized shift operator act boundedly from one weighted L-p-space into another.